# SDR SWAA2022020400048

- Difficulty date: November 27, 2017
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 45,544 hours, 26,670 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Slider
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB. LH FWD UPPER SLIDER IS CRACKED / REMOVED AND REPLACED HORIZONTAL STAB. LH FWD UPPER SLIDER REF AMM 53-31-31 OPS CK OK.
